Weird feeling in cheeks 2 weeks post injection?
18 Endeavor, Suite 200, Irvine, CA

Weird feeling in cheeks 2 weeks post injection?

Cosmetic Treatments QuestionsCategory: VolumaWeird feeling in cheeks 2 weeks post injection?
A patient asked 4 years ago
I had Voluma in my cheeks 2 weeks ago,no bruising and swelling is down. Im now feeling a weird sensation that isn’t quite numb or tingly but more like a heaviness in my cheeks. No pain, just a very odd sensation. Normal?
1 Answers
Dr. Elham Jafari Staff answered 4 years ago

Voluma in Cheeks

 
Hi and thank you for your question! Each person is different and the way we react to the added volume following the filler injection can also vary. Since it’s already two weeks since the injection, we do not expect to have any remaining swelling. Apart from the feeling of heaviness, do you have any other concerns? Are you happy with the aesthetic results? If it’s only the feeling of heaviness, then you might want to give it a few more weeks and see if the feeling goes away (which happens commonly as we get used to the new filler and adjust to it). If the feeling stays and keeps bothering you, you can do a follow up with your doctor for a reassessment and to discuss other options such as minor revisions and adjustments. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
[kkstarratings force="false" valign="bottom" align="left"]